# SDR NOCA13906

- Difficulty date: September 23, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Engine: Rroyce RB211*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Missing
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RIGHT ENGINE EGT CLIMBED O 863 DEGREES CELCIUS.  UPDATED (10/04/06) PERFORMED FIM TASK 71-03-00 FIG 116 AND NO FAULTS FOUND IN INSP, PERFORMED TEST NR 3 IP/HP COMPRESSOR AIRFLOW TEST.  ACCOMPLISHED TEST NR 13 TAKEOFF POWER TEST AND NO ABNORMALITIES FOUND.  ALL FINDINGS WITHIN LIMITS PER MM 71-00-00.  AIRCRAFT RETURNED TO SERVICE.  PER EO 757-77-006, REV C PF RAKE INSPECTION.  FOUND NR 2 ENGINE INBOARD LOWER A-FRAME MISSING 1 EACH PF RAKE PITOT HEAD.  REPLACED PF RAKE PITOT HEAD ON LOWER A-FRAME PER AARD 72-34-13, LEAK CHECK OK.
